MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC. ORT200; OPERATING ROOM TABLE

IMRIS - DEERFIELD IMAGING, INC. ORT200; OPERATING ROOM TABLE
Model Number ORT200
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is attempting to arrange a user facility visit through the user facility's third party servicer in order to investigate and address the reported device malfunction in the operating room table.No additional patient or demographic information was provided.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
Customer reported that during a laser ablation procedure, monteris staff and customer staff noticed the initial probe scan and post ablation scans do not align, indicating suspected operating room table drift.It was reported no additional medications, monitoring or unplanned procedural steps were required and the procedure was successful.This mdr is being submitted based on manufacturer awareness of a second case in which the alleged table drift occurred as captured in mdr 3010326005-2024-00010.
 
Additional Manufacturer Narrative
The manufacturer investigated and addressed the reported event at the customer site after gaining access to the operating room table.The hydraulic fluid was flushed and subsequent drift testing passed requirements.The probable cause of the event was particulate formation in the hydraulic fluid from system component wear over time.Further diagnostics or component repairs were declined.No patient or procedural impact was reported.This report also encompasses udi related data quality updates to match brand name and udi with gudid data.

Brand Name
ORT200
Common Device Name
OPERATING ROOM TABLE
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC.
1230 chaska creek way
suite 100
chaska MN 55318
Manufacturer Contact
paul campbell
1230 chaska creek way
suite 100
chaska, MN 55318
7632036344
MDR Report Key20218564
Report Number3010326005-2024-00011
Device Sequence Number7858207
Product Code KXJ
UDI-Device Identifier00857534006738
UDI-Public(01)00857534006738(11)20110618
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORT200
Device Catalogue Number113821-600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown